U.S. doctors online nowAsk doctors free
MI
A female asked:

i have taken the medro 4mg pak for 3 months straight and still cant breath , should i take anothr pak?

2 doctor answers3 doctors weighed in
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Absolutely NOT!: Stop and seek a pulmonary medical consultation-NOW! Prolonged steroid therapy can be dangerous. Call prescribing physician ASAP!
Dr. Dean Giannone
Internal Medicine 25 years experience
Shortness of breath.: I'd presume at this point that the Medrol (steroid) is clearly not treating what's causing your shortness of breath. When effective, steroids typically have an appreciable effect in about 24 hours. So their ineffectiveness across a three month span of time suggests that they're potentially not the proper treatment for what's going on with you. Please visit with your doctor for a re-evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 13, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.